yes an i didnt have a period for a year an it took me a year to start back i finally got the weight off but i gained back due to meds i was on called lexapro i came off that med an they have ran test an changed all my meds an put me on a birth control pill i went from no period to having two periods an now im getting better an workingout to lose weight an build my body
I started receiving the Depo-Provera shot 6 weeks after I gave birth to my son in 2000. I was on the shot for 9 months and gained 118 lbs. My eating habits and excersise habits never changed and I continued to put on the weight. My doctor need numerous tests to see if there was an underlining problem he wasn't aware of, but there wasn't. 6 years later I have lost 81 lbs. - it hasn't been easy. I stick with a light breakfast, normally a salad with fish @ lunch, and normally a small salad & fruit for dinner (DRINKS LOTS OF WATER). I also changed my cooking habits. I only use kosher/sea salt, Mrs.Dash, and lots of fresh herbs to marinate meats & vegetables with, use Xtra-Olive Oil (not cooking oils). When I want something sweet I go for fruit or maybe half a english muffin with a teaspoon of flavored cream cheese. Losing weight is all about changing how you cook and what types of food you eat. I'm starting to get my self-confidence back, because I can now see that I am losing the weight. I hope this helps. But I would discourage anyone from getting the Depo-Provera shot. I went from a size 9 to a size 22, it was awful; but now I've creeped into a size 16.
that is exactly what happened to my friend she was on the same thing and she just kept gaining weight so when they told me i had to get the lupron injection i refused, I am on marvelon21 and i have gained about 5-10bs since July. Not sure what is better but i dont get a period and you know what its worth the weight gain.. jk.
I hate Depo! I gained more than I care to admit. Now I have the new IUD and there are no hormones, no weight gain and no periods---it was so worth the money. The bonus is that it lasts for 5 years.
You're on an IUD that doesn't have any hormones... I'm on mirena and it is a 5 year and it is causing my hormones to go crazy. I was on Depo for about four years along with zoloft and gained 15 lbs... a lot of weight for me I am short. I am off the depo and switched to a different med, but still no weight loss.
I feel like an idiot, but apparently I am the only person who didn't know the side affects of this birth control. I just had a baby 6 weeks ago, and my Doctor asked me if I wanted birth control. I said yes..and he asked if I wanted a pill or shot..well..a shot I said. And that was it! I never asked anything and he never volunteered any info about this birth contol. I found out through my husband later and through everyone else that there is major weight gain with this drug. I am so upset because now isn't the time I want to gain extra weight after just having a baby. I have to wait 3 months to get off of this...but in the meantime..what can I expect in 3 months? Any significant weight gain in just that time? I am sooo upset!!
I didnt kno anything about Depo before I took it either,I was much like Joodytuesday But I was on Depo-Provera after my first son was born and had the shot 3 times. I did not gain any weight however, I did have never-ending periods that lasted about 3 weeks or more or It would stop and I would have multiple periods per month.Basically I was always on my period! I then switched to the pill Marvelon 21 and that one is ok because you dont have to worry about any resting weeks or anything like that, Just one pill everyday of the month But I was looking into the implants because they last longer and is less to worry about because taking a pill everyday at approximetely the same time isn't always easy when you have a multiple number of kids on different schedules. Does anyone have any info regarding the implants??
I started depo while in the hospital after the birth of my 2nd son in1996 and stayed on it until July 2007-over 11 years. My weight is almost 300 lbs and I am trying to get it down but it will be 3 weeks on Thursday since I got the mirena put in. So many people say they have bled continuously since the insertion-I bled for less than 24 hours. I know this sounds stupid but I have always blamed the weight gain not only on the meds but also on not having my period for 11+ years-like I was in constant PMS for all those years. I am feeling better now with the mirena
I started Depo in 96 when I was 17 and had my last shot in October 2006 at the age of 28. I immediately went onto the pill Seasonique, but didnt really need BC so I only stayed on that for a few months. I didnt notice any side effects other than 1 shot w/i the first year which caused some bad cramping. My periods went away immediately and I havent had one since my first shot. I am now 80 lbs heavier than I was when I started, but I figured it was due to quitting smoking in 98 (gained 40 lbs) and body changes due to age. It's now 10 months after my last shot and I finally have some mild spotting today, which is more brown than anything. Ive had cramping and breast tenderness off & on for months now. I just wish I could get my system back to normal. Never thought I'd say this, but I wish I'd get my period already....haha
i took depo at age 16 and had bleeding for the whole 6 months and went from a size 2 to a 5 in 6 months then got off and took the pill no bleeding for a year then at 18 i got pregnant had my son at 19 and took depo again thinking it would effect me differently since i was older i have been on it for two years and from the day i gave birth until now i have went from a 5 to a 16 and cannot seem to lose the weight i refuse to take anopther shot and now i am getting symptoms of pregnancy breast tenderness, back ache cramping in my stomach and i am craving more than when i was actually pregnant i hate depo and vow to never be so dumb and think it will effect me different in the future. for the last year i would get spotting the week i needed my shot but this time nothing it isnt the best birth control for anyone even if its used for a short time you have sideeffects and long term use can reallhy alter your hormone levels and your body.
I guess im in a different bracket. I had bariatric surgery 2 1/2 years ago and had to take the depo shot to stop my periods because of low iron and bad reactions during my menstrual cycle. To my dismay I gained about 45 pounds and since stopped the shot and cant get it off!!!! Anybody experience this or have any suggestions.
I need to know how to get rid of this weight I was 105 punds size 3 and now wearing size 9 and 11 and its been about 4 months and I am miserable. How can you wan to have sex when you feel like you look like a pig from having birth control shot. Anyone have a ideas or experience to get this off still gained some weitght after not taking another shot its been 4 months since I was supposed to get it again. Really need some help I'm miserable and its ruing my home because I can't get if off.